Ask a Doctor and Get an Answer to Your Medical Question ASAP
Welcome and thank you for your question.
Are you still on the Primolut? If not, when did you stop taking them?
have you stopped the Mefenamic too?
When did you stop the Primolut and when did you start taking it again?
Thank you for your reply.
Primolut is a progesterone. It can cause the endometrium (inner uterine lining) to grow. This will stop any bleeding that occurs from the uterus. But when you stop it, the level of progesterone falls and the endometrium will start to shed leading to bleeding.
The reason you have bleeding now is because you started the endometrium and then stopped it , leading to endometrial shedding and more bleeding.
Please continue to take the Primolut for at least 2 continuous weeks.
Mefenamic is a very good medicine to stop bleeding. But if you are finding it too harsh, please try taking it a lower dose ( 250 mg 4 times a day after food) If this does not work, your doctor may need to do a D&C to scrape out the inside of the uterus and stop the bleeding.
I hope this helps.Let me know if you need more information. If not, please click on a positive rating (5 stars) to leave feedback.Thank you.
You are welcome.
Please click on a positive rating (5 stars) to leave feedback.Thank you.